# SDR UIEA2024060500481

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 89,439 hours, 20,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1439 Lbl15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT, STA 1439, LBL15, AROUND DRILL HOLES, CORROSION.( CORROSION ON BULK CARGO COMPARTMENT FLOOR STRUCTURE TRANSITION SUPPORT AT STA 1439 AND LBL 15.48 REPAIRED PER SRM 51-70-11-0G-0. NO FURTHER DEFECTS NOTED. )
